MathSciNet Relay Station
MathSciNet bibliographic data
MR1456314 57Q45 (14B05 32S55 57Q60)
Blanlœil, Vincent; Michel, Françoise A theory of cobordism for non-spherical links. Comment. Math. Helv. 72 (1997), no. 1, 30–51.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement